Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pregnant, increased breast size, given hucog, lupigest injection, had abortion. Size decrease?

i m 8 months pregnant with my first child,before this few mnths in feb 2012 i had to terminate my first pregnancy as fetal heartbeat was not there,my gynae couldn't tell me the reason for that. now in this pregnancy she gave me hucog 5000inj and lupigest for first 5 months ,now the problem is my breast size has increased a lot,will I ever be able to reduce my cup size??
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for the query, normally during pregnancy there is increase in breast size. Its totally normal phenomenon, because of increase in lacteferous glands, mainly for lactation purpose. If you still feel your breast size is very much increased, kindly consult your doctor.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
You can consult me again directly through my profile
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor